It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane Buell on September 21, 1999 at 06:43:53:

In Reply to: Re: Dilantin-side effects posted by Jack on August 24, 1999 at 12:30:22:

I don't know what that last person knows about Dilantin, but I was taking
it for 24 years and I never heard of the side effects that he/she stated, nor never read them in
any Dilantin pamplet. These side effects I do know: Mental confusion, staggering gait, swollen
gums (does not effect teeth), slurred speech, and acne. There are many more, but being that I
have been off the medicine for 6 years now, I don't remember all of them. I can tell you this
though: I was ON Dilantin from age 8 to 32 and I had seizures regularly. When I took myself off
of it 6 years ago, I have not had a seizure since!!! I cured myself. I now resent that the Dr.s'
ever kept me on it for all of those years. (This is not to say that anyone taking Dilantin should
go off of it without seeking a physician's advice).


: : : I'd like to know some side effects†associated with taking Dilantin. Thanks

: : There are many side effects caused by Dilantin. Dilantin robs the body of many important vitamins, so it is important to replenish them. It can also cause stomach aches, as well as muscle pains and joint pains. You need to take good care of your teeth as it also affects your teeth.

: Thanks!


Follow Ups

All times are GMT -7. The time now is 10:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!